# SDR 2001UALA00089

- Difficulty date: February 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,065 hours, 17,335 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF JFK, EMERGENCY SIGN LIGHTS ON, ON RIGHT SIDE OF FIRST AND BUSINESS CLASS.  *S/D*  FOUND FLIGHT ATTENDANT EMERGENCY LIGHT TEST SWITCH STUCK.  CYCLED SWITCH, OPS CHECK GOOD.
